# SDR SWIA202053394

- Difficulty date: September 23, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FWD GALLEY DOOR FLOOR PROTECTOR MOUNT FITTING HAS DEEP PITTING CORROSION.  C-CHECK RO 10/16/2020.  REMOVED CORROSION FROM MID FWD GALLEY DOOR FLOOR PROTECTOR MOUNT FITTING AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED FITTING, REF CRJ-700 SRM AND DWG.   COMPLIED WITH TASK CARD AND M-337.
